| Model Number |
VTICMO 13.7 |
| Medical Device Problem Codes |
Off-Label Use (1494); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated that a 13.7mm vticmo 13.7 implantable collamer lens of -16.00/2.0/089 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6) 2022.On (b)(6) 2023 the lens was removed because it was "too large." the lens was replaced with a shorter length.No patient injury reported.No further information has been provided.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H3: device evaluation - lens was returned in vial in liquid.Visual inspection found haptic torn.Dimensional inspection found the lens to be within specification.Claim# (b)(4).
Additional Manufacturer Narrative
B5 - lens exchanged, due to excessive vault, on (b)(6) 2023 with a shorter length lens and problem was resolved.Status of eye "s/p evo icl exchange os 6 weeks.Iop's os decreased form lat visit (high 20's to low teens today).Patient has been getting seen every week to follow up on iop os.H6: device code: 1494: this lens model is contraindicated for patients with an anterior chamber depth (acd) less than 3.0mm.Claim# (b)(4).